Oct 23, 2009
wat r the dermatological manifestations of hiv treatment?
Response from Dr. Henry
The depends on the HIV status, which HIV drugs, and what other meds and medical conditions exist for a particular patient. Most patients using modern HIV regimens experience little skin sign effects. Rash due to a drug reaction is seen with some drugs/regimens which often can be managed symtomatically. Some patients experience flares of skin disorders (such as folliculitis, sebeorrhea, acne) due partly to immune reconstitution and overall improving health status. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Someone Else Get Stds By Touching Your Sperm?
- Does Bleach Kill Hepatitis Blood On Porous Surface?
- How Long Hiv Takes To Affect Your Body?
- How Soon After Infection Do Women Experience Recurrent Yeast Infections?
- What Percentage Of People Get Ars?
- What Things Cause A False-positive HIV Test Result?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.